# SDR DALA2017081006105

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLAT DOOR MECHANISM REMOVAL PER CARD 00229 CRACKED RIB WAS FOUND. RIB WAS REPLACED PER SRM 51-40-05, 51-41-02, 51-41-05, SOPM 20-10-7, AND IPC 57-41-57-01 FIG 101.
